Alert archive / Oklahoma / Flash Flood Watches in 2006
Flash Flood Watch 2, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at May 4, 2006, 3:37 AM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at May 4, 2006, 6:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2006, 3:37 AM CDT (08:37 UTC)
- In effect from
- May 4, 2006, 6:00 AM CDT
- Expired
- May 4, 2006, 3:59 PM CDT
- In force
- 10 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KTSA 040837 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 337 AM CDT THU MAY 4 2006 ARZ001-002-010-011-019-020-029-OKZ054>072-041645- /O.NEW.KTSA.FF.A.0002.060504T1100Z-060505T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW 337 AM CDT THU MAY 4 2006 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS...WEST CENTRAL ARKANSAS...EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL...CRAWFORD...MADISON AND WASHINGTON AR IN WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN IN EAST CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE... OKFUSKEE AND SEQUOYAH IN NORTHEAST OKLAHOMA...ADAIR...CRAIG... CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE... OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON OK IN SOUTHEAST OKLAHOMA...MCINTOSH. * THROUGH THIS EVENING * A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS WAS MOVING ACROSS THE AREA THIS MORNING. VERY HEAVY RAINFALL WILL ACCOMPANY THESE STORMS...AND RAINFALL AMOUNTS IN EXCESS OF 2 TO 3 INCHES IN A SHORT PERIOD OF TIME WILL BE POSSIBLE. THIS ACTIVITY IS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE THAT WILL CONTINUE TO MOVE ACROSS THE AREA TODAY. THE HEAVY RAINFALL WILL LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. * HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
2 follow-up statements
000 WGUS64 KTSA 041532 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1032 AM CDT THU MAY 4 2006 OKZ054>059-061-062-064-041645- /O.CAN.KTSA.FF.A.0002.000000T0000Z-060505T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-CREEK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...CLAREMORE...PRYOR...BRISTOW 1032 AM CDT THU MAY 4 2006 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS BEEN CANCELLED. AREAS OF LIGHT TO MODERATE RAIN WILL REMAIN POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA INTO THE AFTERNOON HOURS. THE HEAVIER RAINFALL IS EXPECTED TO REMAIN SOUTH OF THE AREA. $$ ARZ001-002-010-011-019-020-029-OKZ060-063-065>072-042345- /O.CON.KTSA.FF.A.0002.000000T0000Z-060505T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- TULSA-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...TULSA...JAY... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... EUFAULA...SALLISAW 1032 AM CDT THU MAY 4 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARKANSAS...WEST CENTRAL ARKANSAS...EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS... BENTON...CARROLL...CRAWFORD...MADISON AND WASHINGTON AR IN WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN IN EAST CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND SEQUOYAH IN NORTHEAST OKLAHOMA...ADAIR...DELAWARE...OKMULGEE...TULSA AND WAGONER IN SOUTHEAST OKLAHOMA...MCINTOSH. * UNTIL 7 PM CDT THIS EVENING * A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLIER THIS MORNING. RAINFALL AMOUNTS OF 3 TO 4 INCHES OCCURRED ALONG A TULSA...TAHLEQUAH...WINSLOW LINE WITH LOCALLY HIGHER AMOUNTS. SEVERAL ROADS REMAIN CLOSED AND FLOODING OF LOW LYING AREAS WILL REMAIN POSSIBLE INTO THE AFTERNOON HOURS BEFORE SLOWLY RECEDING. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL REMAIN POSSIBLE ACROSS THE WATCH AREA INTO THE AFTERNOON HOURS. ANY STORMS THAT DEVELOP WOULD LIKELY CONTAIN HEAVY RAINFALL...LEADING TO EXCESSIVE RUNOFF AND FLASH FLOODING. * HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 042059 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 359 PM CDT THU MAY 4 2006 ...HEAVY PRECIPITATION MOVING OUT NORTHWEST ARKANSAS... .RAIN IN NORTHWEST AND WEST CENTRAL ARKANSAS WILL TAPER OFF TO JUST SCATTERED SHOWERS BETWEEN 4 AND 6 PM... THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED. ARZ001-002-010-011-019-020-029-OKZ060-063-065>072-042200- /O.CAN.KTSA.FF.A.0002.000000T0000Z-060505T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- TULSA-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...TULSA...JAY... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... EUFAULA...SALLISAW 359 PM CDT THU MAY 4 2006 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS...WEST CENTRAL ARKANSAS...EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 4, 3:14 AM CDT, 23 minutes earlier.
Area forecast discussion, May 4, 3:14 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT THU MAY 4 2006
.DISCUSSION...UPDATED...
FLASH FLOOD WATCH FOR NORTHERN HALF OF THE AREA FOR TODAY.
LARGE COMPLEX OF STORMS HAS DEVELOPED ACROSS THE NORTHERN PART OF
THE ARES SINCE MIDNIGHT. THIS COMPLEX IS THE RESULT OF A SLOW
MOVING BOUNDARY ACROSS THE AREA AND A STRONG LLJ. HASKELL PROFILER
SHOWING 50KT WINDS AT 925MB AT 07Z. ADDITIONAL LARGE COMPLEX OF
STORMS EXTENDING FROM CENTRAL OK DOWN INTO N-CENTRAL TX. THIS
ACTIVITY ORGANIZED EARLIER IN THE EVENING WITH THE APPROACH OF AN
UPPER LEVEL WAVE THAT WILL MOVE ACROSS THE AREA TODAY.
CONTINUE TO SEE ISOLATED STORMS CAPABLE OF HAIL/WIND THIS
MORNING...BUT MAIN CONCERN NEXT SEVERAL HOURS WILL BE POTENTIAL
OF HEAVY RAIN...MAINLY IN THE VICINITY OF SURFACE BOUNDARY WITH
TRAINING OF CELLS. BELIEVE THE SHOWERS/THUNDERSTORMS WILL EVENTUALLY
BECOME MOVE PROGRESSIVE WITH TIME AS THE UPPER WAVE MOVES ACROSS
THE AREA...SO WILL CONTINUE TO MONITOR TRENDS TILL FORECAST TIME
BEFORE FINAL DECISION ON FLASH FLOOD WATCH THIS MORNING.
FRONT WILL CONTINUE TO MOVE SLOWLY TO THE SOUTH TODAY...AND SHOULD
DROP SOUTH OF THE AREA BY TONIGHT. STILL AN UNSETTLED PERIOD OF
WEATHER AHEAD THOUGH...AS A SERIES OF WAVES CONTINUE TO INFLUENCE
CONDIOTNS WILL PRECIP POSSIBLE ON INTO THE WEEKEND..AND INTO NEXT
WEEK.
SOMEWHAT COOLER WEATHER BEHIND THE FRONT FOR THE NEXT FEW DAYS
AND THROUGH THE WEEKEND..THEN WARMING BACK UP THE FIRST PART OF
NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 53 69 52 / 90 40 40 40
FSM 74 57 72 55 / 90 80 50 40
MLC 73 54 71 55 / 90 70 30 50
BVO 66 50 70 49 / 80 40 40 40
FYV 69 52 68 50 / 90 70 50 30
BYV 69 51 68 49 / 80 70 40 20
MKO 69 54 70 53 / 90 60 40 50
MIO 67 50 69 48 / 60 40 30 30
F10 69 53 68 53 / 90 60 40 50
HHW 78 59 76 59 / 70 60 40 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM FORECASTER ID= 17
LONG TERM FORECASTER ID= 4Hazardous weather outlook, May 3, 9:56 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 956 PM CDT WED MAY 3 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 956 PM CDT WED MAY 3 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS. ONSET...AFTER MIDNIGHT. DISCUSSION... THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ACROSS THE HIGH PLAINS OF NORTHWEST TEXAS THIS EVENING. MEANWHILE...A COLD FRONT STRETCHING ACROSS NORTH CENTRAL AND NORTHWEST OKLAHOMA WILL GRADUALLY PUSH SOUTH OVERNIGHT WHILE AN UPPER LEVEL DISTURBANCE MOVES OUT OF THE DESERT SOUTHWEST. THIS ALONG WITH A STRENGTHENING LOW LEVEL JET WILL CAUSE THE STORM COMPLEX TO EXPAND AND MOVE ACROSS EASTERN OKLAHOMA AND INTO FAR WESTERN ARKANSAS LATE TONIGHT. ALTHOUGH THE UPPER LEVEL WINDS REMAIN RELATIVELY WEAK...SUFFICIENT ELEVATED INSTABILITY WILL BE PRESENT FOR A FEW STORMS TO PRODUCE LARGE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT TO OUR NORTH WILL SLOWLY MOVE SOUTH THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THURSDAY. THUNDERSTORMS WILL BE ONGOING DURING THE MORNING HOURS THURSDAY...AND REDEVELOPMENT IS EXPECTED AGAIN THURSDAY AFTERNOON AND EVENING. SEVERE WEATHER CHANCES WILL BE HIGHLY DEPENDANT ON WHERE THE FRONT AND ASSOCIATED THUNDERSTORM OUTFLOW SETS UP. SEVERE WEATHER IS POSSIBLE ACROSS THE AREA THURSDAY...ESPECIALLY IN THE SOUTH...AND MAY ALSO OCCUR FRIDAY. HIGH PRESSURE WILL BRING AN END TO THIS EPISODE SATURDAY. RETURN FLOW STARTS LATE IN THE WEEKEND AND THUNDERSTORMS WILL ONCE AGAIN ENTER THE FORECAST. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 4, 1:47 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT THU MAY 4 2006
OKZ061-067-040745-
ROGERS OK-WAGONER OK-
147 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
ROGERS AND WAGONER
AT 147 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF ONETA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...INOLA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. VERY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 2:28 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT THU MAY 4 2006
OKZ064-040800-
CREEK OK-
228 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CREEK
AT 228 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF DRUMRIGHT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...
DEPEW...SHAMROCK...DRUMRIGHT AND OILTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH AS WELL AS LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.Special weather statement, May 4, 2:55 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU MAY 4 2006
OKZ060-040900-
TULSA OK-
255 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
TULSA
AT 255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF BROKEN ARROW...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...JENKS AND BROKEN ARROW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 3:03 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
303 AM CDT THU MAY 4 2006
OKZ064-040830-
CREEK OK-
303 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CREEK
AT 303 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF BRISTOW...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THIS STORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 3:21 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT THU MAY 4 2006
OKZ068-069-040915-
ADAIR OK-CHEROKEE OK-
321 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CHEROKEE
IN NORTHEAST OKLAHOMA
ADAIR
AT 321 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PROCTOR...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHRISTIE...PROCTOR...WESTVILLE AND
ELDON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 3:34 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT THU MAY 4 2006
ARZ019-020-040930-
CRAWFORD AR-FRANKLIN AR-
334 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
AT 334 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF BIDVILLE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PARADISE...PINEY...TAFT...
BIDVILLE...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...
CASS...REDDING...LOCKE AND MOUNT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 45 min |
| May 4, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 62 min |
| May 4, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| May 4, 2:36 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 114 min |
| May 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 63 min |
| May 4, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 66 min |
| May 4, 4:03 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 57 min |
| May 4, 4:24 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| May 4, 4:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| May 4, 8:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 6 hr |
| May 4, 8:41 AM CDT | Flash Flood Warning | TSA | Carroll, Franklin, Madison | 6 hr |
Nearby
Flash Flood Watches in Oklahoma, 2006Flash Flood Watches in Arkansas, 2006Every flash flood watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.